# SDR DALA1146433752

- Difficulty date: August 4, 2011
- Submitted: August 5, 2011
- Operation: Air carrier
- Aircraft: N3752
- Make and model: Boeing 737832
- Aircraft serial: 29670
- Aircraft time: 33,392 hours, 12,852 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Control Panel
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EGRESS LIGHTS CAME ON INTERMITTENTLY, NOT ALL CAME ON AT ONCE.  COACH WAS ON AND FIRST CLASS WAS OFF.  MAINTENANCE REPLACED AFT FLIGHT ATTENDANT PANEL.
